Hi! I'm Deb, 54 years old, 2 time widow, mom of three. And finally have definitive diagnoses of Lupus and fibromyalgia. And Lymphedema. After months and months of trying to get docs to actually listen I found a Rheumatologist who finally listened. I had been diagnosed with PTSD in 2012 stemming from a 21 year abusive relationship with hubby 1 who passed away in 2011. I met the true love of my life in January 2012, we married in August of that year and 2 days later found out he had Glioblastoma Multiform, brain cancer. He passed January of 2014.
I started taking Plaquenil 2 times a day on Saturday. For 3-4 hours every afternoon I have been nauseous but was told that will pass.I don't have much support here other than 2 of my kids. Even my older sister does not believe anything is wrong with me, all I need to do is get myself off the couch. I am waiting for my disability appeal hearing, which should occur before April. I am hoping maybe you all could help me in this journey as I now find myself scared.
Thanks for listening and I hope to get to know you all soon.
I am glad you have started with the plaquenil ....
I have found if I take it with food ... then I am not as nauseous.
the same chemical reaction still takes place with the medication.
but the food on top of it helps my stomach to accept it.
maybe try that and see if it helps you.
a little thing that MAY help those family members to understand your situation ......
it is a letter that some people use.
but unfortunately others do not understand it still.
please feel free to ask us questions, as you feel the need.
we are here to assist each other.
When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.
Welcome to our little family
The Plaquenil side effects should subside after a while. Steve's advice about taking it with food might also help you. Remember that Plaquenil is a cumulative drug, so it has to build up in your body before you see substantial results. But, most people find that it is very helpful to them.
I'm so sorry to hear about the loss of your husband and your PTSD. I know that stress is one of our biggest enemies with this disease. So, I do hope that you are getting some type of assistance with your disorder. I wish you success on your disability and want you to know that we are here for you, we understand and believe you, and we will help you in any way that we can. I wish you the very best.
Peace and Blessings
Look For The Good and Praise It!
The VA recently changed my plaquenil from what I believe was the original name brand yellow bar tablet to a white round one that I believe is generic. The new white round ones do not seem to be as effective. Anybody else have the same experience? Thanks in advance Ya"ll, JPV IV
Welcome Deb, I love to read and so I read through "The Stacks" often and deeply here and other sites. So Sorry for your lost "Love of your lifetime".
I only take my Plaquenil as needed and prn.. The reason for this is that Plaquenil adversely deteriorates eye site / vision; there fore I have to take yearly vision tests or my Dr. will cut me off. JPV IV